# SDR COMA0760029

- Difficulty date: January 16, 2007
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- Aircraft time: 30,415 hours, 28,599 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Dcu
- Part number: 6229820009
- Part serial: GGKD
- Condition: Faulty
- Location: Avionics Bay
- Part time: 9,673 hours, 8,354 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5567 - RIGHT ANTI-ICE DUCT WARNING MESSAGE IN FLIGHT.  AIRCRAFT DIVERTED TO BTR AND LANDED SAFELY.  REMOVED AND REPLACED DCU 1.
